# SDR DHL2003368003

- Difficulty date: May 8, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, LT GEAR UNSAFE AND DOOR LIGHT REMAIN ILLUMINATED LT GEAR DOWN LIGHT ILLUMINATED INTERMITTENTLY ON BOTH PANELS.  UNSAFE GEAR ABNORMAL PROCEDURE COMPLETED CONTINUED FLIGHT GEAR DOWN.  REMOVED AND REPLACED LT DOOR SEQUENCE VALVE PER M/M 32-21-37 & LT GEAR UPLATCH ASSEMBLY PER M/M 32-31-44.  OPS CHECKED GOOD ON GEAR RETRACTION TEST AND LEAK CHECKED GOOD.
